Follow
Changguo Shao
Changguo Shao
Verified email at njupt.edu.cn
Title
Cited by
Cited by
Year
A new characterization of A 5
R Shen, C Shao, Q Jiang, W Shi, V Mazurov
Monatshefte für Mathematik 160, 337-341, 2010
852010
Characterization of simple K 4-groups
C Shao, W Shi, Q Jiang
Frontiers of Mathematics in China 3, 355-370, 2008
792008
A new characterization of some linear groups by NSE
C Shao, Q Jiang
Journal of Algebra and its Applications 13 (02), 1350094, 2014
292014
Finite groups whose irreducible characters vanish only on elements of prime power order
J Zhang, Z Li, C Shao
International Electronic Journal of Algebra 9 (9), 114-123, 2011
202011
Restrictions on maximal invariant subgroups implying solvability of finite groups
A Beltrán, C Shao
Annali di Matematica Pura ed Applicata (1923-) 198 (2), 357-366, 2019
172019
Finite groups with 24 elements of maximal order
Q Jiang, C Shao
Frontiers of Mathematics in China 5, 665-678, 2010
172010
Invariant TI-subgroups and structure of finite groups
C Shao, A Beltrán
Journal of Pure and Applied Algebra 225 (4), 106566, 2021
132021
A new characterization of Mathieu groups
C Shao, Q Jiang
Archivum mathematicum 46 (1), 13-23, 2010
132010
Recognition of by its group order and largest irreducible character degree
Q Jiang, C Shao
Monatshefte für Mathematik 176, 413-422, 2015
122015
A new characterization of Suzuki’s simple groups
J Zhang, C Shao, Z Shen
Journal of Algebra and Its Applications 16 (11), 1750216, 2017
92017
On conjugacy class sizes of primary and biprimary elements of a finite group
CG Shao, QH Jiang
Science China Mathematics 57 (3), 491-498, 2014
82014
Indices of maximal invariant subgroups and solvability of finite groups
C Shao, A Beltrán
Mediterranean Journal of Mathematics 16, 1-9, 2019
72019
Characterization of some L2 (q) by the largest element orders
Q Jiang, C Shao
Math. Rep.(Bucur.) 17 (4), 353-358, 2015
72015
On the number of invariant Sylow subgroups under coprime action
A Beltrán, C Shao
Journal of Algebra 490, 380-389, 2017
62017
Finite groups with two conjugacy class sizes of π-elements of primary and biprimary orders
C Shao, Q Jiang
Monatshefte für Mathematik 169 (1), 105-112, 2013
62013
On Thompson's Conjecture of A 10
Q Jiang, C Shao, X Guo, W Shi
Communications in Algebra 39 (7), 2349-2353, 2011
62011
A Note on “Conjugacy Classes Outside a Normal Subgroup”
C Shao, S Humphries, X You, J Zhang
Communications in Algebra® 37 (9), 3306-3308, 2009
62009
New conditions on maximal invariant subgroups that imply solubility
A Beltrán, C Shao
Results in Mathematics 78 (4), 149, 2023
52023
A new characterization of A 22 by its spectrum
C Shao, Q Jiang
Communications in Algebra® 38 (6), 2138-2141, 2010
52010
A new characterization of L~ 3 (q) by its noncommuting graph
W Lingli, Z Liangcai, S Changguo
JOURNAL-SUZHOU UNIVERSITY NATURAL SCIENCE 23 (2), 1, 2007
52007
The system can't perform the operation now. Try again later.
Articles 1–20